# SDR 9JLA2021051823534

- Difficulty date: May 15, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Lear 45LEAR
- Aircraft serial: 317
- Aircraft time: 4,231 hours, 3,178 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT ON TAKEOFF THE NOSE WHEEL STEERING FAIL ANNUNCIATOR ILLUMINATED. ALL THREE GEAR INDICATION LIGHTS WERE WHITE. THE CREW RAN THE APPLICABLE QRH WHICH SOLVED THE PROBLEM. THE FLIGHT COMPLETED SAFELY. THE NOSE WHEEL STRUT WAS FOUND TO LOW UPON LANDING. THE MAINTENANCE VENDOR FOUND THE NOSE STRUT FLAT UPON VISUAL INSPECTION WITH NO FLUID LEAKAGE NOTED. THE NOSE STRUT WAS RESERVICED WITH DRY NITROGEN PER THE AMM. NOSE WHEEL STEERING CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
